# SDR ASOA2016081515247

- Difficulty date: August 15, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 21,560 hours, 13,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERTIVE,  FOUND BATTERY CHARGER NOT CHARGING.  REMOVED AND REPLACED THE BATTERY CHARGERS NR 3 AND 4 IAW AMM 33-51-17.  PERFORMED AN OPS CHECK IAW AMM 33-51-00.  OPS CHECKED GOOD.  NO FURTHER DEFECT NOTED AT THIS TIME.
